Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1980, Volume 16, Number 8, Pages 1377–1384 (Mi de4049)  

Ordinary Differential Equations

Stability of a second-order linear equation

N. A. Krasnoborov

State Scientific Center of the Russian Federation - Institute for Theoretical and Experimental Physics, Moscow

Full text: PDF file (610 kB)

Bibliographic databases:
UDC: 517.925.44
Received: 23.12.1977

Citation: N. A. Krasnoborov, “Stability of a second-order linear equation”, Differ. Uravn., 16:8 (1980), 1377–1384

Citation in format AMSBIB
\Bibitem{Kra80}
\by N.~A.~Krasnoborov
\paper Stability of a second-order linear equation
\jour Differ. Uravn.
\yr 1980
\vol 16
\issue 8
\pages 1377--1384
\mathnet{http://mi.mathnet.ru/de4049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587007}


Linking options:
  • http://mi.mathnet.ru/eng/de4049
  • http://mi.mathnet.ru/eng/de/v16/i8/p1377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022